# SDR ABXA030121

- Difficulty date: April 3, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 45,659 hours, 51,035 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Broken
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE "D" CHECK, MAINTENANCE FOUND THAT THE FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT OPEN. FOUND THE UPPER LOCK BAR BROKEN. REMOVED AND REPLACED THE UPPER LOCK BAR AND ADJUSTED IAW DC-9 MM 56-10-03-5. OPS CHECKED GOOD.
